# SDR UALA2011090704849

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 33,329 hours, 13,632 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE TO FUSE 13 HITS LT FUSE FWD OF WING TAIL INSP CW REQ RR IF STATIC WICK, DIVERTER, STROBE LENS.  PARTS IN STOCK.  LENS STILL NEEDS REPLACE.  FINISHING UP REPAIRS.  ACCOMPLISHED REPAIRS TO DAMAGED AREAS.
